# SDR CHQA200900138

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 17,905 hours, 13,920 cycles
- Engine: Allsn AE3007A
- Engine time: 15,722 hours, 13,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT OVER THE MAIN DOOR AND FRONT SIDE OF THE EXIT ROW SIGN WERE INOP WHEN TESTED.  MAINTENANCE RE-SECURED ALL CONNECTORS ON THE EMERGENCY LIGHT BATTERY PACKS PER AMM 33-50-00, ALL LIGHTS OPS CHECKED GOOD.
